Accessible Requires Authentication Published by De Gruyter July 26, 2007

Embedding homological properties of metabelian discrete groups: the general case

Dessislava H Kochloukova and Flávia S. M. da Silva
From the journal

Abstract

We extend a result in [J. R. J. Groves and D. Kochloukova. Embedding properties of metabelian Lie algebras and metabelian discrete groups. J. London Math. Soc. (2) 73 (2006), 475–492.] which showed that for each m every finitely generated metabelian group G embeds in a quotient of a metabelian group of homological type FPm and furthermore that G embeds in a metabelian group of type FP4. More precisely, we show that for a fixed m every finitely generated metabelian group G embeds in a metabelian group of type FPm.


(Communicated by J. S. Wilson)


Received: 2006-04-28
Revised: 2006-10-18
Published Online: 2007-07-26
Published in Print: 2007-07-20

© Walter de Gruyter